# SDR 9811156614

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Door 5l & 5r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E ZONE FLOOR PATH EMERGENCY LIGHTS AND DOOR 5L AND DOOR 5R EXIT SIGN INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK GOOD.
